# SDR WX0A2015101272940

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49911
- Aircraft time: 53,644 hours, 35,472 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936021559360216
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LOWER CORNER OF AFT LAVATORY SERVICE DOOR, CUT OUT HAS CORROSION.  REPAIRED FUSELAGE SKIN AT AFT SERVICE DOOR CUT OUT, FWD CORNER IAW EA 30-2015-435.  WORK ACCOMPLISHED ON WO 00266525 M301 ITEM 45.
